# SDR 98ZZZX357

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6822U
- Make and model: Cessna 414A
- Aircraft serial: 414A0808
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring Seat
- Condition: Broken
- Location: Eng Exh Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ROCKER COVER TO INSPECT FOR AD APPLICABILITY AND FOUND PARTICLES OF SPRING SEAT LAYING IN BOTTOM OF ROCKER COVER.  DISASSEMBLED EXHAUST VALVE SPRING.  FOUND SEAT BROKEN AROUND INNER RADIUS.  SUBMITTER STATED EXHAUST VALVE GUIDE APPEARED TO BE .0625 INCH FARTHER OUT OF HEAD THAN REQUIRED.  APPEARED AS IF VALVE GUIDE HAD WORKED LOOSE IN HEAD.
